MathSciNet Relay Station
MathSciNet bibliographic data
MR140491 10.43 (10.41)
Chandrasekharan, K.; Narasimhan, Raghavan Functional equations with multiple gamma factors and the average order of arithmetical functions. Ann. of Math. (2) 76 1962 93–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement